Jump to content

juniperfruit: Risperdal Consta


juniperfruit

Recommended Posts

Its been 17 months since I last received a Risperdal injection. 5 or 6 in total in just a 2 month period. I'm completely GONE. Most of my mind has disappeared. Imagination/visualization/creativity is gone. As is memory, for the most part. Just the faintest of memory remains. My brain (frontal lobe mostly) feels ripped, torn, ruptured, shrunk, numb, dead, burned, etc. It also feels like rubber.


 


I've lost most of my intelligence. I feel damned. Can barely understand anything anymore. Feel nothing except mostly fear. It's just really hard to think about the simplest of things now and if I over strain my brain while trying to think it just seems to rupture or tear further so I have to be careful. Nothing in the world seems to exist anymore. It's all disappeared. I had a beautiful intellect/mind and now I've just been reduced to something very sub-human.


 


Recovery seems completely impossible. I feel I will forever be like this - without my mind/soul - even after having left my body upon death. I cannot comprehend the damage or this loss of 'me' and I continue to deteriorate even after all this time after having stopped the injections. My mind is blank - a void. The chemical poisons from the shots just continue to slowly seep deeper into my brain tissues disabling more of my brain/mind as time goes by.


 


Any ways, still like to read about people who've somehow recovered but I honestly feel no one out there could be as damaged as me but then again, when all the love goes, I suppose any kind of damage is conceivable..


Link to post
  • Moderator

Hey Juniperfruit - your post has been moved to your intro topic.  You can track your posts here, by clicking "Follow this topic" above.

 

I am sorry that you are still suffering, even though it's been so long since your last injection.

 

Effectively, going from a shot to no shot is like a fast taper, which really, is no better than a cold turkey.

 

You may not believe it, but 2 years is not unusual for "still struggling with symptoms" of withdrawal. Especially after a fast taper or cold turkey.

 

There are many many people here who have said the same words as you:

I honestly feel no one out there could be as damaged as me but then again, when all the love goes, I suppose any kind of damage is conceivable..

 

But really, your body, your brain likes to heal, it wants to heal, and this numbness you feel is protecting you from the pain of the healing.  When I came here, I thought I would never feel again.  I thought I would be depressed for life, but at least I would be drug free and depressed.  I was wrong.  I am no longer depressed.  

 

We call this numb state, anhedonia.  Here is a thread where others who have experienced it, discuss it: 

Anhedonia Apathy Demotivation

 

Additionally, you may wish to read the story of GiaK, one of our moderators, who has her own blog at http://www.beyondmeds.com.  At her worst, she was bedridden in a dark room and could only eat a few foods.  She is better now - but it took a lot of hard work.

 

Healing is not always a passive process.  In order to get your senses and intelligence back, consider challenging them.

 

Engage all of your senses every day.  Smell a flower, taste something yummy (or bitter, or sour, or salty - something new!).  Look at a pretty picture or notice the colour of your sofa.  Pat your cat.  Listen to music that you enjoy - and dance to it if you can!

 

At 17 months out, you have probably past the worst of the "sensitivity stages" of withdrawal, and can probably handle some challenges.

 

The best exercises to help bring yourself alive are chi gung and yoga, but you can also use Pilates and weight lifting.  Anything that engages - and tires - the body, to help feed the mind.

 

See our Symptoms and Self Care Section to get ideas about how you want to feel better, and what you want to do to get there:

http://survivingantidepressants.org/index.php?/forum/8-symptoms-and-self-care/

 

Also, please complete your signature, using dates and doses as much as possible.  Was risperdal your only psych drug?  Are you on any others?  Please put this information in your signature:  Please Put Your WIthdrawal History Into your Signature

 

Welcome to SA!  Here, you will find a number of people who understand, even when it's grim and numb and you feel useless.  We understand how to heal from these extreme places.  

 

Engage your life, and you will reap rewards.  They may be tiny at first - maybe you will catch a scent of honeysuckle, or the sound of a cat's purr, or a moment of joy cuddling your dog, or laying on the grass.  Follow your pleasure, and your brain will return.

 

I hope you see the sun today! 

"Easy, easy - just go easy and you'll finish." - Hawaiian Kapuna

 

Holding is hard work, holding is a blessing. Give your brain time to heal before you try again.

 

My suggestions are not medical advice, you are in charge of your own medical choices.

 

A lifetime of being prescribed antidepressants that caused problems (30 years in total). At age 35 flipped to "bipolar," but was not diagnosed for 5 years. Started my journey in Midwest United States. Crossed the Pacific for love and hope; currently living in Australia.   CT Seroquel 25 mg some time in 2013.   Tapered Reboxetine 4 mg Oct 2013 to Sept 2014 = GONE (3 years on Reboxetine).     Tapered Lithium 900 to 475 MG (alternating with the SNRI) Jan 2014 - Nov 2014, tapered Lithium 475 mg Jan 2015 -  Feb 2016 = GONE (10 years  on Lithium).  Many mistakes in dry cutting dosages were made.


The tedious thread (my intro):  JanCarol ☼ Reboxetine first, then Lithium

The happy thread (my success story):  JanCarol - Undiagnosed  Off all bipolar drugs

My own blog:  https://shamanexplorations.com/shamans-blog/

 

 

I have been psych drug FREE since 1 Feb 2016!

Link to post
risperdalhater

here is a risperdal recovery story, only thing is he didn't use as much as you (which might be irrelevant), it took him 3 years to recover http://survivingantidepressants.org/index.php?/topic/12532-charliebrowns-long-road-to-success/?view=findpost&p=234954

 

i was injected with risperdal consta twice, on top of daily pills for 3 weeks. it's been i think over 8 months since i cold turkey'd and i haven't recovered.  i feel everything you're feeling.  the world just isn't as colorful. before risperdal i had brain fog, but this is way worse than brain fog...it's something else that needs to be studied because too many people have reported it.

 

i believe we will recover, this world is harsh, but good things CAN happen. it's getting frustrating, but we can do this.

In March 2016 i suffered from a paranoia/schizophrenic episode which resulted in me taking risperidone/risperdal 3mg for about 3 weeks along with a couple 7mg long acting injections.  i had an intense withdrawal after stopping cold turkey and i have been off risperidone ever since then.

 

 

Link to post
  • 2 years later...

How are you doing today juniperfruit?

 

Have you recovered?

 

How long did it take?

 

Kind regards

Risperdal 3 mg 2014-2015

Abilify 10 mg 2015-2017

Risperdal consta 37,5 mg 2017

Latuda 37 mg 2018

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy